# SDR N6WA2020100102

- Difficulty date: October 1, 2020
- Submitted: October 2, 2020
- Operation: Air carrier
- Aircraft: N653CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10129
- Aircraft time: 37,344 hours, 28,304 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Channel
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD LOWER LATCH 'C' CHANNEL IS CORRODED.  REMOVED AND REPLACED PAX DOOR FORWARD C CHANNEL, IAW CRJ700 SRM 51-40-00 AND REO 670-52-11-1167.
